# SDR SWAA2016060652503

- Difficulty date: April 14, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 571000009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR UPPER CHORD CRACKED INDICATION IN NR 5 OPENED FASTENER HOLE.  REPAIRED CHORD IAW EA.
